Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 143, Number 3, Pages 357–367 (Mi tmf1818)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic Behavior of Solutions of a Strongly Nonlinear Model of a Crystal Lattice

E. L. Aero, S. A. Vakulenko

Institute of Problems of Mechanical Engineering, Russian Academy of Sciences

Abstract: We consider a system of hyperbolic nonlinear equations describing the dynamics of interaction between optical and acoustic modes of a complex crystal lattice (without a symmetry center) consisting of two sublattices. This system can be considered a nonlinear generalization of the well-known Born–Huang Kun model to the case of arbitrarily large sublattice displacements. For a suitable choice of parameters, the system reduces to the sine-Gordon equation or to the classical equations of elasticity theory. If we introduce physically natural dissipative forces into the system, then we can prove that a compact attractor exists and that trajectories converge to equilibrium solutions. In the one-dimensional case, we describe the structure of equilibrium solutions completely and obtain asymptotic solutions for the wave propagation. In the presence of inhomogeneous perturbations, this system is reducible to the well-known Hopfield model describing the attractor neural network and having complex behavior regimes.

Keywords: nonlinearity, attractor, complex behavior, neural networks

DOI: https://doi.org/10.4213/tmf1818

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 143:3, 782–791

Bibliographic databases:

Received: 14.09.2004

Citation: E. L. Aero, S. A. Vakulenko, “Asymptotic Behavior of Solutions of a Strongly Nonlinear Model of a Crystal Lattice”, TMF, 143:3 (2005), 357–367; Theoret. and Math. Phys., 143:3 (2005), 782–791

Citation in format AMSBIB
\Bibitem{AerVak05}
\by E.~L.~Aero, S.~A.~Vakulenko
\paper Asymptotic Behavior of Solutions of a Strongly Nonlinear Model of a Crystal Lattice
\jour TMF
\yr 2005
\vol 143
\issue 3
\pages 357--367
\mathnet{http://mi.mathnet.ru/tmf1818}
\crossref{https://doi.org/10.4213/tmf1818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2163804}
\zmath{https://zbmath.org/?q=an:1178.37113}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...143..782A}
\elib{https://elibrary.ru/item.asp?id=17702874}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 143
\issue 3
\pages 782--791
\crossref{https://doi.org/10.1007/s11232-005-0105-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230528300003}
\elib{https://elibrary.ru/item.asp?id=13500696}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1818
  • https://doi.org/10.4213/tmf1818
  • http://mi.mathnet.ru/eng/tmf/v143/i3/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aero EL, “Micromechanics of a double continuum in a model of a medium with variable periodic structure”, Journal of Engineering Mathematics, 55:1–4 (2006), 81–95  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Vakulenko S.A., “Asymptotic solutions of some hyperbolic nonlinear equations”, Days on Diffraction 2007, 2007, 143–148  crossref  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:385
    Full text:170
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022